# SDR REXA2018071800626

- Difficulty date: June 24, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N228PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15228
- Aircraft time: 23,114 hours, 15,916 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Retainer
- Part number: 6003806255
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF THE PAX DOOR LOWER STEP FOUND THE SEAL RETAINER CRACKED. RECEIVED NEW SEAL RETAINER LOCATED & DRILLED IAW SRM 51-40-11.
